MAUDE Adverse Event Report: SEASPINE, INC ALLOSYNC (TM) CB DBM PUTTY; ORTHOBLAST II DBM DEMINERALIZED BONE MATRIX PASTE AND PUTTY

SEASPINE, INC ALLOSYNC (TM) CB DBM PUTTY; ORTHOBLAST II DBM DEMINERALIZED BONE MATRIX PASTE AND PUTTY
Model Number ABS-2014-10
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Unspecified Infection (1930); Swelling/ Edema (4577)
Date of Event 06/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that on (b)(6) 2021, a patient had a surgery to remove the products implanted when an acl tunnel bone graft with dowels was discovered to have an infection in the area.The index surgery was (b)(6) 2021 and was a revision of a surgery performed years prior.The patient reported mild pain and swelling 1-week post op.The patient reported in the emergency room 3-weeks post op that the pain and swelling had increased.On (b)(6) 2021, it was determined that all products would be removed.The patient's current condition is not known.Review of labeling.Possible adverse effects: pain, discomfort, or abnormal sensations due to the presence of the device serious complications associated with any surgery may occur.These include, but are not limited to: wound complications, infection, genitourinary disorders, gastrointestinal disorders, respiratory disorders; cardiovascular disorders, including myocardial infarction (heart attack) or arrythmias; neurologic injuries resulting in weakness, paralysis, numbness, tingling, or pain; vascular (blood vessel) injuries, hemorrhage (bleeding); thrombosis (blood clots) leading to deep venous thrombosis or pulmonary embolism, or death.
 
Event or Problem Description
On (b)(6) 2021, an acl tunnel bone graft with dowels procedure was performed.The procedure was the 1st stage revision of a surgery that occurred several years prior.On (b)(6) 2021 at a follow up, the patient complained of mild pain and moderate swelling.On (b)(6) 2021, the patient was seen in an emergency room reporting increased swelling and pain.On (b)(6) 2021, the patient followed up with their provider and was diagnosed with an infection.It was determined that all the items implanted would need to be removed, including the abs-2014-10 allosync cb dbm putty, 10cc and 2 dowels.The dowels are not arthrex items.

Brand Name
ALLOSYNC (TM) CB DBM PUTTY
Common Device Name
ORTHOBLAST II DBM DEMINERALIZED BONE MATRIX PASTE AND PUTTY
Manufacturer (Section D)
SEASPINE, INC
5770 armada drive
carlsbad CA 92008
MDR Report Key12250400
Report Number3012120772-2021-00068
Device Sequence Number14528343
Product Code MQV
UDI-Device Identifier10889981153694
UDI-Public10889981153694
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K070751
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberABS-2014-10
Device Catalogue NumberABS-2014-10
Device Lot Number172787
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2021
Initial Report FDA Received Date07/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;